# SDR DALA2016123010179

- Difficulty date: December 30, 2016
- Submitted: January 1, 2017
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,350 hours, 48,446 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DIVERTED TO TYS DUE TO NR 1 ENGINE ISSUES. ENGINE ROLLED BACK AND SHUT DOWN. MTC FOUND FUEL PUDDLED IN TURBINE SECTION. ENGINE REPLACED.
